# SDR ASAA2022051738367

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,470 hours, 17,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750124
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION HAS AREAS OF CORROSION STA 500D TO STA 500I. GROUNDED - YES. REMOVED CORROSION ON TRANSITION R/H SIDE STA 500D TO 500Z OFUND IN LIMITS IAW B737-800 SRM 53-00-53-1A-2. UPON FURTHER EVAL FOUND PUNCTURE AT STA 500G -500H REPAIRED IAW B737-800 SRM 53-00-53-2R-5.W= 1" O= .040 R= .037" L= 2" D= .003".
